Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Improper Medication Handling?

Posted by linkadge on July 10, 2019, at 8:25:35

In reply to Re: Improper Medication Handling? linkadge, posted by TH on July 9, 2019, at 16:07:03

If there was an effect of temperature, it would also be a function of time. In other words, how long does lorazepam need to be exposed to 35 degree temps to lose that much potency.

When I took parnate, there was an immediate stimulant like effect with each dose (which wore off a bit with time). However, if I missed a dose, I would notice it.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1105212
URL: http://www.dr-bob.org/babble/20190513/msgs/1105235.html